# SDR DALA2016042203168

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1022-1065
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK X -54.5 BETWEEN BS 1022 AND 1065,.  SEAT TRACK WAS REPLACED IAW SRM 51-41-05.
